TinnitusI hear ringing sound in both ears regularly. It's high in left ear compared to right. I do not hear loud music regularly but do hear some times. But I was treated for tuberclosis 8 years back and it's side effect could be the reason.
Can you please advise me which medication I can take to reduce the sound in ear?
dave_brijesh on 2017-09-14
♡ drthoufeequebhms 5 years ago
Kali Phos Tab.
Biochemic Tablet Size : 20g
Potency options 3x, 6x, 12x, 30x and 120x
Are there any other precaution i need to take care while on medication. Any symptom or side effect to watch out for?
[Edited by dave_brijesh on 2017-09-15 13:49:46]
dave_brijesh 5 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.